# SDR SWAA2022040684289

- Difficulty date: March 15, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED BS867 AND LBL 12-50 AT AFT CARGO COMPARTMENT 2022-129797 / [01] REPLACED SUPPORT LOCATED BS 867 AND LBL 12.50 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 149A8102 REV:-;SEE INDIVIDUAL SIGNOFF BELOW.;[02] CORRECTED STEP 1. REPLACED ANGLE SUPPORT LOCATED BS 867 AND LBL 12.50 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 149A8102 REV:-;SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED ANGLE SUPPORT LOCATED BS 867 AND LBL 12.50 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 149A8102 REV:-;SEE INDIVIDUAL SIGNOFF BELOW.
